# SDR PCAA0312150

- Difficulty date: December 15, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 30,093 hours, 33,541 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11300107
- Part serial: L80395
- Condition: Faulty
- Location: Mlg
- Part time: 19,885 hours, 2,203 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3897 DEPARTING ISLIP HAD TO RETURN TO FIELD WHEN DURING INITIAL CLIMB FOLLOWING GEAR RETRACTION, IT WAS NOTICED THAT THE RT MAIN GEAR UNSAFE LIGHT WAS ILLUMINATED AND A GRINDING NOISE WAS PRESENT.  GEAR WAS SELECTED DOWN AND THREE GREENS WERE OBTAINED.  ALL HYDRAULIC INDICATIONS WERE NORMAL.  AIRCRAFT RETURNED TO FIELD.  NO EMERGENCY DECLARED.  MAINTENANCE FOUND THE UPLOCK ACTUATOR ON THE RT SIDE AT FAULT AND REMOVED AND REPLACED SAME.  OPERATIONAL CHECKS AND LEAK CHECKS ALL GOOD.  AIRCRAFT RETURNED TO SERVICE.
